# SDR 2018FA0000154

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: General aviation
- Aircraft: N944X
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 66106
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,537 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

APPROACH TO RUNWAY WAS UNEVENTFUL, AND  LANDED ABOUT 200FT BEYOND THE RUNWAY NUMBERS. AS SOON AS THE NOSE WHEEL TOUCHED DOWN, THE PILOT APPLIED BRAKE PRESSURE AND THE AIRPLANE BEGAN TO SWERVE TO THE LEFT. RELEASED THE BRAKE AND COUNTERED WITH RIGHT RUDDER, AND THEN APPLIED BRAKE PRESSURE AGAIN, BUT THE AIRPLANE CONTINUED TO VEER LEFT.   PROCEEDED TO ALTERNATELY CYCLE THE BRAKE AND RIGHT RUDDER AS THE GROUND ROLL PROGRESSED. THE AIRPLANE HAD NOT APPRECIABLY SLOWED DOWN, AND, AWARE THAT THE TERRAIN DROPPED OFF BEYOND THE RUNWAY END, DECIDED TO APPLY FULL BRAKING. THE AIRPLANE THAN VEERED RAPIDLY TO THE LEFT, CROSSED OVER THE ADJACENT TAXIWAY, AND STRUCK A HANGAR.  

INCOMPLETE RECORD FROM FAA. NEEDS MORE AIRCRAFT INFORMATION. FAA INSPECTOR NEEDS TO READ THE SDR INSTRUCTION PRIOR TO FURTHER SUBMISSIONS.
